# SDR DLM88962652

- Difficulty date: December 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901DL
- Make and model: Doug MD-88
- Aircraft serial: 49532
- System (JASC): 2420 · AC Generation System
- Part: Wire
- Part number: 780029700
- Condition: Worn
- Location: Cargo Compt
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FIRE DAMAGE FWD CARGO BIN AT STA 225 UNDER LT SLANT PANEL, FOUND 6 HOLE BURNED IN PLASTIC DRIP SHIELD.  ALSO, FIBERGLASS FLOOR PANEL SIDEWALL MOUNTED PNEUMATIC DUCT AND WIRING CHARRED.  REMOVED PNEU DUCT FOR VISUAL INSP OF STRUCTURE, INSPECTED SKIN, STRC FRAME AND STRUCTURE, NO HEAT DAMAGE.  CAUSE OF DAMAGE FOUND TO BE GENERATOR FEEDER CABLE.  REPLACED FEEDER CABLE ON NR 500.
